How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am taking levaquin and experienced now twice after taking

Customer Question

I am taking levaquin and experienced now twice after taking it almost a weird hallucination type experience, sever tension and tightening in my head, confusion and General terrible feeling. I took a xanax and it actually helped. I only take Xanax usually with my migraine medication to help it subside. Why am I reacting this way to levaquin. I felt almost psychotic type feeling, out of my mind.
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Levaquine belongs to fluoroquinolone class.
This class does have these side effects likely due to the hypersensitivity of the nervous system.
This warrants discontinuation of levaquin.
The symptoms subside after discontinuation.
Please discuss with your doctor also.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****